DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > University Hospital > Articles in academic journal >

A Case of Acute Kidney Injury with Marked Hyperuricemia During Mizoribine Administration


File Description SizeFormat
IntMed51_1239.pdf159.52 kBAdobe PDFView/Open

Title: A Case of Acute Kidney Injury with Marked Hyperuricemia During Mizoribine Administration
Authors: Nishino, Tomoya / Shinzato, Takeaki / Ohta, Yuuki / Yamashita, Hiroshi / Obata, Yoko / Shinzato, Ken / Kohno, Shigeru
Issue Date: 15-May-2012
Publisher: 日本内科学会 / The Japanese Society of Internal Medicine
Citation: Internal Medicine, 51(10), pp.1239-1243; 2012
Abstract: A 52-year-old woman was diagnosed with Blau syndrome and rheumatoid arthritis and was treated with prednisolone and methotrexate. Joint pain and skin ulcers were poorly controlled; therefore, mizoribine (MZ; 150 mg/day) was administered once daily from March 2011. In early July 2011, the patient was hospitalized because of acute kidney injury (AKI) and acute pancreatitis. We reasoned that AKI resulted from hyperuricemia during MZ administration because serum concentrations of uric acid (31.6 mg/dL) and MZ (trough level, 5.14 μg/mL) were markedly elevated on admission. MZ should be administered with caution because of the risk of marked hyperuricemia leading to AKI.
Keywords: Acute kidney injury / Acute pancreatitis / Hyperuricemia / Mizoribine / Uric acid nephropathy
URI: http://hdl.handle.net/10069/29399
ISSN: 09182918
DOI: 10.2169/internalmedicine.51.7230
Rights: © 2012 The Japanese Society of Internal Medicine.
Type: Journal Article
Text Version: publisher
Appears in Collections:Articles in academic journal

Citable URI : http://hdl.handle.net/10069/29399

All items in NAOSITE are protected by copyright, with all rights reserved.

 

Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace